# SDR ABXA000135

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fitting
- Part number: 4652527
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEARVIEW WINDOW WOULD NOT OPEN.  ADJUSTED FIRST OFFICER'S LOWER TRACK ROLLER IAW DC9 MM.
